# SDR AALA202108025251

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 22,511 hours, 6,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK CABIN INTERCOMMUNICATION DATA SYSTEM 1 TEST, FOUND BATTERY 13WL FAULT. REMOVED AND REPLACED EMERGENCY LIGHT UNIT 13WL BATTERY PER AMM 33-51-38.
